Posted by Wanda C on February 13, 2005, at 15:06:02
In reply to Re: Crazy dreams, anyone??, posted by Marg on February 9, 2005, at 7:58:08
Yes, I always have crazy dreams and I know it is from the effexor. My computer is broken so I haven't been able to read any threads lately, I am using an old computer from our garage until our other one get's out of the shop. I will be able to communicate better with you about my dreams and withdrawals when the other one is hooked back up. But I did want to let you know you are not alone with the dreams. I call them night terrors and I am also cover head to toe in sweat, but freezing and no temp. These are all related to the effexor withdrawals.
I also wanted to know if anyone saw the article about drugs people need to stay away from. Effexor was in the top five and that the FDA already knew it was not a good drug for doctors to be giving out. I will get more info on it when my computer is working right.
Good luck everyone!